What Kind Of Doctor Do You See For Peripheral Neuropathy
Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Ask the Experts
Cornell University, Weill Medical CollegePeripheral neuropathy related to HIV or medications is generally a burning pain or numbness, most commonly in the lower extremities/feet. Some of your symptoms are suggestive of that condition, but their intermittent nature, the increase in symptoms... Read more »
University of Minnesota, School of MedicineThe problems you describe are consistent with drug-related peripheral neuropathy (PN) which can be very frustrating to deal with. PN was a common problem in the US among HIV+ patients on treatment but is has been seen less often over the last 10+... Read more »
The Robert James Frascino AIDS FoundationHi,For issue #1, you want me to "please say it is not PN." OK, it's not PN. (You can read about HIV-related PN below.)For issue #2, that your hip discomfort "has gotten better with time" would argue against avascular... Read more »
Nevada State Health Division AIDS ProgramHi. Thank you for your question. By definition, Peripheral Neuropathy is "a disorder of the nerves, usually involving the hands, feet, arms, and legs. Symptoms may include numbness, a tingling or burning sensation, sharp pain, weakness, and... Read more »
Connect With Others
Posted by Anonymous, 3 RepliesGreetings! Just thought I would post the following info, it is based strictly on my personal experience and is not a recommendation.
I am a long-term survivor(21 years) and in general good health. Last year I successfully complete a course of Chemo... Read more »
Posted by Anonymous, 1 Replydear jackie blue,
my doctor says that i have Peripheral Neuropathy,but my elizer test is still neg at 8-9months.
should i need to keep testing until one year....
as im very stressed out.i recently took dna pcr to try to end all of this... Read more »
Posted by Anonymous, 5 RepliesThis is a question for anyone who is living with HIV or who has recently been diagnosed as HIV positive:
Did any of you experience the numbness/tingling in the feet, legs, hands and arms during your seroconversion?
If so . . . for what period of time... Read more »
Posted by Anonymous, 1 Reply
Peripheral neuropathy is a tingling sensation, pins and needles, that is very, very often quite painful. According
to Dr. Judith Feinberg, it affects the longest nerves first, therefore it always starts in the toes, may progress
upwards to involve the... Read more »
Guides for People With HIV